MathSciNet Relay Station
MathSciNet bibliographic data
MR1381987 22E40 (11E57 11P21)
Eskin, Alex; Mozes, Shahar; Shah, Nimish Unipotent flows and counting lattice points on homogeneous varieties. Ann. of Math. (2) 143 (1996), no. 2, 253–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement